Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Multipotentializations and nonlocal symmetries: Kupershmidt, Kaup-Kupershmidt and Sawada-Kotera equations
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
Departamento de Matematica y Ciencia de la Computacion, Universidad de Santiago de Chile, Chile.
2017 (English)In: Journal of Nonlinear Mathematical Physics, ISSN 1402-9251, E-ISSN 1776-0852, Vol. 24, no 3, 303-314 p.Article in journal, Letter (Refereed) Published
Abstract [en]

In this letter we report a new invariant for the Sawada-Kotera equation that is obtained by a systematic poten-tialization of the Kupershmidt equation. We show that this result can be derived from nonlocal symmetriesand that, conversely, a previously known invariant of the Kaup-Kupershmidt equation can be recovered usingpotentializations.

Place, publisher, year, edition, pages
Taylor & Francis, 2017. Vol. 24, no 3, 303-314 p.
Keyword [en]
Nonlinear partial differential equations, Nonlocal symmetries, Potentialization
National Category
Natural Sciences Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-64359DOI: 10.1080/14029251.2017.1341694Scopus ID: 2-s2.0-85021139923OAI: oai:DiVA.org:ltu-64359DiVA: diva2:1113575
Available from: 2017-06-21 Created: 2017-06-21 Last updated: 2017-07-06

Open Access in DiVA

No full text

Other links

Publisher's full textScopushttp://www.tandfonline.com/doi/abs/10.1080/14029251.2017.1341694

Search in DiVA

By author/editor
Euler, MariannaEuler, Norbert
By organisation
Mathematical Science
In the same journal
Journal of Nonlinear Mathematical Physics
Natural SciencesMathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 82 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf